Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Anesthesia

Side Effect of Anesthesia

07/30/2008

Question:

I recently had a D&C. Everything went fine during the procedure, but since then I have had horrible indigestion and bloating. Is this normal and/or a side possible side effect from the anesthesia?

Answer:

Thank you for visiting NetWellness. On this site, NetWellness experts try to answer general questions about health. Only a health professional performing a thorough clinical exam is able to evaluate your symptoms. However, NetWellness may have some general information available that you can access through our search feature. Feel free to write back if you still have questions or need an explanation.

For more information:

Go to the Anesthesia health topic, where you can:

Response by:

NetWellness Staff
NetWellness.org